# SDR SWAA2014052128196

- Difficulty date: May 9, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 92,693 hours, 56,812 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546596520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF AFT PRESS BULKHEAD WEB CORRODED AT BS 1017, RBL 2.  REPAIRED WEB IAW ER & EA.
